Paper «On products of generalised supersoluble finite groups» published in Mediterr. J. Math.

The following paper has been published:
El siguiente artículo ha sido publicado:
El següent article ha sigut publicat:

A. Ballester-Bolinches, J. Cossey, H. Meng, M. C. Pedraza-Aguilera.
On products of generalised supersoluble finite groups
Ann. Mat. Pura Appl. (4), 198(3):811–819, 2019.



In this paper, mutually sn-permutable subgroups of groups belonging to a class of generalised supersoluble groups are studied. Some analogs of known theorems on mutually sn-permutable products are established.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group, supersoluble group, Sn-permutability, factorisation